| Model Number |
CD2311-36 |
| Medical Device Problem Codes |
Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Therapeutic Effects, Unexpected (2099)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient's implantable cardioverter defibrillator exhibited far-field p-wave oversensing resulting in inappropriate shock.Programming changes were made.The patient was stable.